Jump to content

Doc Appt Wed Gyn Hormones


Bigskyfam
 Share

Recommended Posts

I did the nuvaring and just skipped the week you leave it out so I wouldn't get a period. I usually started to cramp and spot in week 3. My gyn had wanted me to try the nuvaring since I had been on depo provera for so long and that has osteoporosis implications. My symptoms on nuvaring would also start to spike in week 3. Eventually, we transitioned back to depo provera as it was just becoming worse and worse for me. Apparently my body doesn't like estrogen.....I can't take the pill either (I've tried many, many brands). I'm much better on depo as I don't get the hormone fluctuations and as I said the estrogen.

Link to comment
Share on other sites

Yes...that's why I was always on these treatments. I used to wake up as a teen in the middle of the night in so much pain I would vomit. But with the dydysautonomia, my hormones definitely affected how I felt and the depo seems to be what my body is happy with. I hope they can straighten this out for you. It really stinks to have this on top of pots. It's like half your month is screwed up guaranteed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...